# SDR IPXA201810154950

- Difficulty date: October 3, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,987 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A536123620100
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC COMPARTMENT FLOOR SUPPORT ANGLE AT FRAME 10, RBL 37 WAS CRACKED.  REMOVED AND REPLACED THE FLOOR SUPPORT ANGLE IAW SRM 51-40-21.
